# SDR UPS01836760

- Difficulty date: August 16, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 79,076 hours, 25,242 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FWD PIT STA 280-300 L35R HAS AREA OF CORROSION. REMOVED DAMAGED SECTION OF LONGERON SPLICED NEW SECTION IAW SRM 53-2 -2.
